MathSciNet Relay Station
MathSciNet bibliographic data
MR2747071 42B25 (46E35)
Aalto, Daniel; Kinnunen, Juha The discrete maximal operator in metric spaces. J. Anal. Math. 111 (2010), 369–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement